Spaces with nonpositive curvature and their ideal boundaries

Christopher B. Croke, Bruce Kleiner

Research output: Contribution to journalArticlepeer-review


We construct a pair of finite piecewise Euclidean 2-complexes with nonpositive curvature which are homeomorphic but whose universal covers have nonhomeomorphic ideal boundaries, settling a question of Gromov.

Original languageEnglish (US)
Pages (from-to)549-556
Number of pages8
Issue number3
StatePublished - May 2000

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Spaces with nonpositive curvature and their ideal boundaries'. Together they form a unique fingerprint.

Cite this